# SDR DL738100761

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 32,435 hours, 13,477 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O R1 WINDOW INNER PANE CRACKED. FLIGHT DIVERTED AND LANDED UNEVENTFULLY.  R1 WINDOW WAS REPLACED AND WINDOW HEAT SYS TESTED SUCESSFULLY.
